Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Nontrivially pseudocomplemented lattices are complemented


Author: M. S. Lambrou
Journal: Proc. Amer. Math. Soc. 77 (1979), 155-156
MSC: Primary 03G10; Secondary 06C15
MathSciNet review: 539650
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Nontrivially pseudocomplemented lattices are complemented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03G10, 06C15

Retrieve articles in all journals with MSC: 03G10, 06C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0539650-X
PII: S 0002-9939(1979)0539650-X
Article copyright: © Copyright 1979 American Mathematical Society